# SDR FDEA201104011295

- Difficulty date: April 1, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB67291
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT LT WING INBD SIDE OF NR 4  SLAT TRACK SLAT INNER SURFACE  FOUND NOT CARRIED OUT IAW APPROVED DATA.  REMOVED AND NEW REPAIR INSTALLED IAW SRM 57-40-01, FIG 201, REPAIR 3, REV 46.  EO 1-5100-7-5001 A5 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
